# SDR DL72L953596

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: PA6556705AR
- Condition: Broken
- Location: Lt Emer Exit
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PREFLIGHT CHECK, FOUND LEFT FORWARD OVERWING EMERGENCY EXIT HATCH WINDOW OUTER PANE BROKEN.  REPLACED WITH SERVICEABLE DOOR FOR RETURN TO SERVICE.  SDR UNDER INVESTIGATION.
